MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Pain (1994); No Code Available (3191)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3389s-40, lot# va1gkt7, implanted: (b)(6) 2017, product type: lead.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider about a patient with an implantable neurostimulator (ins) for dystonia and movement disorders.It was reported that the patient had a diagnosis of pneumocephalus on (b)(6) 2017.The event was stated to be related to the patient's implant procedure.The patient was seen during normal rounds and complained of the worst pain/headache they have ever experienced.At that time diagnostic imaging (x-ray, mri, ct scan etc) was performed and the pneumocephalus was discovered, with no other intracranial abnormality.The patient spent a couple extra days in the hospital for observation.A ct scan on (b)(6) 2017 showed that the pneumocephalus had resolved, and the patient had recovered without sequelae.No further complications were reported or anticipated.[refer to manufacturer report #2649622-2017-10193 for details pertaining to the reportable related event.].
 
Additional Manufacturer Narrative
Weight updated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that the pneumocephalus was thought to be related to the surgery and anesthesia, but the exact cause was not indicated.No further complications were reported/anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6876774
Report Number2649622-2017-10194
Device Sequence Number461718
Product Code MRU
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1GKT7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient Weight102